# SDR AALA202308319007

- Difficulty date: August 30, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N951NN
- Make and model: Boeing 737823
- Aircraft serial: 33327
- Aircraft time: 27,400 hours, 11,053 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141A481056
- Part serial: UNIT339
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Part time: 4,851 hours, 2,266 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK RIGHT HAND SLIDING WINDOW HAS DELAMINATION. MAINTENANCE REPLACED SLIDING WINDOW PER TASK CARD 08C21256002.
